MathSciNet Relay Station
MathSciNet bibliographic data
MR1627441 40J05 (22A10)
Cakalli, H. On statistical convergence in topological groups. Pure Appl. Math. Sci. 43 (1996), no. 1-2, 27–31.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement